# SDR IPXA2024101598714

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 83,448 hours, 17,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN #8 RH SLAT REPLACED RH #8 SLAT REF AMM 27-80-30, RIG CHECK/ OPS CHECK GOOD.
